# SDR 05FDEA00915

- Difficulty date: April 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, RIGHT SEAT TRACK AT STA Y= 1454, X=-29 FOUND WITH CORROSION.  MAIN DECK, RIGHT SEAT TRACK CUT FROM STA Y= 1411, X=-29 AND   REMOVED AT SPLICE AREA PER SRM 53-70-00 VOLUME I, FIGURE 1.  REPAIR SEAT TRACK AND SPLICE FABRICATED PER SRM 53-70-00 VOLUME I, FIGURE 1 AND REPROTECTED  PER 51-21-01 VOLUME II.  REPAIR TRACK AND SPLICE INSTALLED PER SRM 53-70-00 VOLUME I, FIGURE 1 AND SRM 51-31- 01 VOLUME II.
